# SDR CALA2025082908257

- Difficulty date: August 20, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A35011
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS 192BL STA 663.75 LBL 54" SMALL BRACKET CRACKED.   INSTALL CLIP AT LOWER FUSELAGE ACCESS 192BL STA 663.75 LBL 54" IAW SRM 51-40-02-0G-0 AND DWG 149A3501.
